Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jenn.white87@yahoo.com

Started Claravis 40mg Today/22f/2nd round of Accutane

Recommended Posts

Just took my first pill about 30 mins ago. I am so excited. But I dont know what to expect... So a little anxious too! After having acne as a teenager, I was finally put on Accutane. Now, at 22, it came back. So heres to round 2. In the past I have used Minocycline, Acanya gel, benzoyl wash 4%, and clindareach (I have back and chest acne too). I need to figure out how to make a log so that I can update and ask for advice... So, if anyone can help, that would be great!

Link to comment
Share on other sites

Just took my first pill about 30 mins ago. I am so excited. But I dont know what to expect... So a little anxious too! After having acne as a teenager, I was finally put on Accutane. Now, at 22, it came back. So heres to round 2. In the past I have used Minocycline, Acanya gel, benzoyl wash 4%, and clindareach (I have back and chest acne too). I need to figure out how to make a log so that I can update and ask for advice... So, if anyone can help, that would be great!

Oh and right now I am just going to be using CeraVe wash, CeraVe moisturiser, and aquaphor for my lips. I also got some eye drops. And since I am scared of hair thinning, I am going to use either Nioxin, or Pureology for distressed/dry hair with biotin.

Link to comment
Share on other sites

Good luck on your second round of 'Tane!

I'm currently on my 2nd as well, so here's to hoping we will both be cleared up for good! :)

Link to comment
Share on other sites

Good luck on your second round of 'Tane!

I'm currently on my 2nd as well, so here's to hoping we will both be cleared up for good! :)

Good luck to ya too! I hope that this is finally it. I want this to be a bad memory. I was clear for 8 years. I had a baby, so I dont know if thats what brought it back out, but I am ready to be acne free! Mine is mainly on my chest and back.... So, hopefully it goes away!

Link to comment
Share on other sites

So, I took my second pill 40mg Claravis last night. (For reference I weigh 130lbs) I had a little headache. I dont know if it was from that, or just a long day. It wasnt bad, just there. Has anyone else experienced this at all? Is there anything I can do for them?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×